# SDR COMA0160711

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 17,845 hours, 70,059 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 199
- Condition: Faulty
- Location: E/E Bay
- Part time: 14,217 hours, 13,973 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5356.  DURING TAXI OUT OF MHT RECEIVED A RIGHT SPOILERON CAUTION MESSAGE.  AIRCRAFT RETURNED TO THE GATE.  REPLACED THE NR 1 SPOILER ELECTRONIC CONTROL UNIT.
